Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Harper21

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Harper21

  • Rank
    New Member

Recent Profile Visitors

841 profile views
  1. I was on Accutane for 7 months. In August I became extremely busy with school, work, my child, homework and taking care of my disables mother-in-law who had just had a stroke. I know there isn't a good excuse for missing an appt, but I just got so caught up with everything. I also lost the paper work that I'm supposed to take to the lab when I get my bloodwork done. I never called to make another appt. Then about a week ago I got a letter from ipledge saying I need to go take my pregnancy test i
  2. I just ended my 5th month on Accutane and my acne looks the same. There aren't many new break outs and my skin isn't oily anymore..but looks wise, I'm the same and I'm feeling discouraged. I definitely needed a high dosage but my triglyceride levels were kind of high, so my Dr. had to increase my dosage slowly. On my 4th month, she put me on 80mg a day...but after that month my triglyceride levels were high again so she moved me back down to 40mg. So my 5th month I took 40mg/day.....I started
  3. Ive been on Accutane for almost 4 months and Ive missed my period for the past 2 months. My period has never been irregular before so this is unusual for me. I am not on birth control, I am abstinent. is it normal for Accutane to cause irregular periods? I'm also Lopid for my triglysteride levels. Oh and is it normal that I dont see any improvement in my skin and its been almost 4 months? I took 40mg for my for my first two months then this month I took 60mg and I think my Dr said she woyld move
  4. I'm on my 3rd month of Accutane (Claravis). Back in November, on my 5th day of taking Accutane, I was up all night with excruciating back pain and I threw up a few times. I woke up the next morning and it was fine. I told my Dr. about this & she just said to make sure I'm drinking A LOT of water. So everything was fine for awhile. Then when I started my 3rd month, she upp my dosage to 60mg per day (I was taking 40mg per day before.) On my 4th day of taking 60mg, the back pain thing happened
  5. I started Accutane on November 24 and I still don't see much of a difference. I know I'm going to be on it for 4-5 more months..but when I look at other people's Accutane journey, they started clearing up by now. I'm taking one 40mg pill a day. I was supposed to start taking two pills per day when I started my second month...but my "fatty" (triglyceride, I think) levels are high..so my dr. gave me pills to take for that & these new pills can be harsh on my liver, and we all know Accutane
  6. I'm on my 10th day of Accutane. I didn't expect my skin to look any different yet (& I know it gets worse before it gets better) but I have NO differences! My skin and lips aren't dry or anything. Shouldn't I have noticed any kind of change by now? My skin is sooo oily & my dermatologist gave me all this moisturizing stuff to use and I'm not even close to needing it yet. I'm takin one 40mg pill a day. On my 5th night, I had excruciating back pain..worst pain of my LIFE. And I was having
×